Averaging of the Neumann problems for nonlinear elliptic equations in domains with accumulators

Authors

  • A. A. Kovalevskii

Abstract

We study the asymptotic behavior of solutions of the Neumann problems for nonlinear elliptic equations in domains with accumulators, which simulate porous media. An effective description is given for an averaged problem, which, in the case of simple accumulators, is a problem for the system of a functional equation and a differential equation; in the case of double accumulators, it is a problem for the system of two functional equations and a differential equation.

Published

25.02.1995

Issue

Section

Research articles

How to Cite

Kovalevskii, A. A. “Averaging of the Neumann Problems for Nonlinear Elliptic Equations in Domains With Accumulators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 194–212, https://umj.imath.kiev.ua/index.php/umj/article/view/5404.